Twin sister just finished chemo for breast cancer. Is being short of breath on exertion a side effect of tc chemo?

Could be. Different chemo agents have different side effects and weakness is a common side effect. It would still be prudent to discuss it with her doctor. You may consult this site for general information about chemotherapy. http://www.webmd.com/cancer/questions-answers-chemotherapy#1.

Related Questions

Metastasized breast cancer can cause shortness of breath if to lung?

Yes. This is a symptom of lung metastasis. It is often due to the tumor in the lung and/or fluid that builds up around the lung. I recommend you contact your oncology team for evalauation. These symptoms can be managed. Best of luck to you in your fight! :). Read more...

My mom is undergoing chemotherapy-currently taxol- for breast cancer-is neuropathy that comes and goes a normal side effect?

Yes it can be. Taxol (paclitaxel) is a great drug but does cause some discomfort in the form of neuropathy but it is temporary problem and should not become a major issue even if you continue the drug use. Read more...
Yes. It is one of the side effect , speak to the oncologist , it is good drug to stop the cancer cell growth. Good Luck. Read more...

Helle doctor, my cousin have had a breast removed due to cancer, she have had chemo and radiothroapy and now she is experiencing short of breath.?

Go to E.D. Sorry to hear about your cousin; however, without examining her and just by your description my advice is that she seek immediate medical attention at her nearest emergency room a.S.A.P! let me know what transpires. Good luck! Read more...
See your doctor. Shortness of breath in this situation could be caused by multiple issues. She could have recurrent cancer that is growing with her lung, she could have a blood clot in the lung, she could be having a heart attack, or she could have an early case of pneumonia. Sorting these things out can be challenging, so you should have her see her doctor asap. Read more...

How much time after you finished chemo for breast cancer till your periods are regular?

Maybe forever! At your age of 46, it's very likely that chemotherapy will put you into menopause. However, if you are still having periods, it can take a year or more for them to become regular, and sometimes they never get back to normal. You are likely approaching menopause, and during this time it's common to have irregular periods, which can make for some unpleasant surprises! You're not alone... Read more...

My sister in law has just gone through chemo and radiation for breast cancer is not sleeping at all can she take Adco-Zolpidem-hemitartrate?

Treating physician. That question is best asked of her treating physician or the one who is responsible for managing her chemo/radiation treatments. I don't see why not but then, again I'm not an oncologist. Read more...

Can you tell me about know about side effects from chemo cause of breast cancer?

Breast cancer. You can learn more about possible chemotherapy side effects from breastcancer.Org at: http://www.Breastcancer.Org/treatment/chemotherapy/side_effects. Read more...

What are the side effects of chemo therapy with breast cancer?

It varies. Most patients receiving chemotherapy can expect hair loss and some nausea but they can be easily managed and stop soon after chemotherapy has been completed. Read more...
Several. Hair loss, nausea, fatigue, risk for infection. However, the incidence of nausea is a lot less now with newer medications. Hope this helps. Read more...